# SDR IPXA1B68604

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 11,087 hours, 1,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B0190133A
- Part serial: 000718
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD FORE FLAP L/E FAIRING FOUND DELAMINATION AT MOST OTBD SIDE.  FIBREGLASS HOT BOND REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A(1), FIG 5 REV 59.
